I recently was diagnosed for chlamydia last week Thursday and was given Zithromax 4 pills to take at once my symtonps went away slowly it is 5 days after and I just masturbated today till I ejaculated my sperm came out watery with some white particles in it I am a male, have I affected the treatment in anyway if not what is this that I seen after ejaculation. I am due to o back to the clinic for retest next week how long till my discharge goes away because from time to time I've been getting really small watery discharge 4 days after taking the pill . Pls reply as soon as possible thanks
I also am having little pains in stomach 10 minutes after ejaculation what is all this please?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.